Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from left side chest pain with burning sensation. What could be the cause?

Hello. I m a 36 to male. For the past 5 months 3-4 times a week I have left sided cheat pain. It is a burning sensation. Not that heavy feeling people describe when having a heart attack . It also doesn t radiate anywhere. What could be the cause? I am a fireman and to stubborn to see a doc. Also if this is related?? When I sleep with my left arm under my head it usually falls asleep and wakes me Up... Let me know your thoughts... Mark
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Mark,
Thanks for writing yyour query.

Afer reading your post, it seems that your chest pain is related to increased acid and gas produuction in your stomach.

You can take antacid like Omeprazole 20 mg once a day before breakfast along with Domperidone 10 mg.

Also follow some precautions like :-
1. Avoid spicy/oily foods.
2. Donot miss a meal.
3. Avoid cigarette/alcohol, if any.
4. Avoid emotional/mental stress.
5. Donot self medicate especially with pain killers and steroids.
6. Drink atleast 8-10 glasses of water daily.

If the problem persists, get yourself examined and investigated clinically.

When you sleep with your left arm under your head, it results in temporary obstruction of the blood flow and nerve compression, resulting in arm sleeping. It is a normal phenomenon and should not be worried about.

I hope this is helpful to you.
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor